EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-45-4030 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Loss of Range of Motion (2032); Ankylosis (4527); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 49 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, metallosis, loosening of tibial tray, synovitis, bilateral knee pain, swelling, loss of range of motion, limited mobility, and pain and anguish.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2024-01260 d10: (b)(6) 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm.(b)(6) 02-010-01-0340 - logic femoral ps cem right sz 4.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, limited range of motion, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.